# SDR ASAA2021112236696

- Difficulty date: November 22, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 27,451 hours, 8,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Discharged
- Location: Aft Cabin Ceilin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS COMMON TO POWER SUPPLY M1673 FAILED OPERATION TEST. GROUNDED - YES. REPLACED M1673 BATTERY. OPS CHECK GOOD B737-900 AMM 33-51-06.ODR EMAIL SENT.
